Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 5, 2006, 7:20 PM CDT for 4 counties in Texas. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2006, 7:20 PM CDT (00:20 UTC)
- Expired
- May 5, 2006, 8:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
Counties Andrews County, TX, Dawson County, TX, Gaines County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 70 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:32 PM CDT | HAIL 1.75 | 5 Wnw Patricia, TX | MARBLE TO GOLF BALL SIZED HAIL IN WESTERN DAWSON COUNTY. |
| May 5, 7:44 PM CDT | TORNADO | 5 Sw Patricia, TX | TV METEOROLOGIST REPORTED TORNADO TOUCHDOWN 5 MILES SOUTHWEST OF PATRICIA |
| May 5, 7:46 PM CDT | TORNADO | 5 Sw Patricia, TX | CHASER REPORTED SOFTBALL SIZED HAIL AND TORNADO TOUCHDOWN 5 SOUTHWEST OF PATRICIA ON STATE HIGHWAY 349 AND COUNTY ROAD D2651 |
| May 5, 7:48 PM CDT | TORNADO | 3 Sw Patricia, TX | NWS EMPLOYEE REPORTED TORNADO ON THE GROUND FOR FOUR MINUTES 3 SOUTHWEST OF PATRICIA |
| May 5, 8:03 PM CDT | TORNADO | 3 S Patricia, TX | MULTIPLE CHASERS AND SPOTTERS REPORTED A TORNADO ON THE DAWSON/MARTIN COUNTY LINE SOUTH OF PATRICIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1779 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMAF 060020 TORMAF TXC003-115-165-317-060115- /O.NEW.KMAF.TO.W.0011.060506T0020Z-060506T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 720 PM CDT FRI MAY 5 2006 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN GAINES COUNTY IN WEST TEXAS... NORTHEASTERN ANDREWS COUNTY IN WEST TEXAS... SOUTHWESTERN DAWSON COUNTY IN WEST TEXAS... NORTHWESTERN MARTIN COUNTY IN WEST TEXAS... * UNTIL 815 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF PATRICIA...OR 20 MILES EAST OF SEMINOLE...MOVING SOUTHEAST AT 35 MPH. * THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS... PATRICIA... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST TEXAS. A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3271 10231 3257 10245 3231 10221 3256 10196 $$
3 follow-up statements
000 WWUS54 KMAF 060034 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 732 PM CDT FRI MAY 5 2006 TXC003-115-165-317-060115- /O.CON.KMAF.TO.W.0011.000000T0000Z-060506T0115Z/ GAINES TX-ANDREWS TX-DAWSON TX-MARTIN TX- 732 PM CDT FRI MAY 5 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN MARTIN...SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 14 MILES WEST OF PATRICIA...OR ABOUT 20 MILES NORTHEAST OF ANDREWS...MOVING SOUTHEAST AT 25 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST TEXAS. STORM SPOTTERS AT 718 PM CDT REPORTED A BRIEF TORNADO TOUCHDOWN IN SOUTHEAST GAINES COUNTY. ALTHOUGH NO TORNADO IS CURRENTLY ONGOING...A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3271 10231 3257 10245 3231 10221 3256 10196 $$
000 WWUS54 KMAF 060049 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 747 PM CDT FRI MAY 5 2006 TXC003-115-165-317-060115- /O.CON.KMAF.TO.W.0011.000000T0000Z-060506T0115Z/ GAINES TX-ANDREWS TX-DAWSON TX-MARTIN TX- 747 PM CDT FRI MAY 5 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN MARTIN...SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES... AT 746 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO SOUTHWEST OF PATRICIA. THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF PATRICIA. IN ADDITION...SOFTBALL HAIL HAS BEEN REPORTED ON THE INTERSECTION OF STATE ROAD 349 AND COUNTY ROAD D2651 IN MARTIN COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3271 10231 3257 10245 3231 10221 3256 10196 $$
000 WWUS54 KMAF 060057 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 756 PM CDT FRI MAY 5 2006 TXC003-115-165-317-060115- /O.CON.KMAF.TO.W.0011.000000T0000Z-060506T0115Z/ GAINES TX-ANDREWS TX-DAWSON TX-MARTIN TX- 756 PM CDT FRI MAY 5 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN MARTIN...SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES... AT 754 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 3 MILES SOUTHWEST OF PATRICIA. THIS STORM IS MOVING TO THE SOUTHEAST AT 20 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3271 10231 3257 10245 3231 10221 3256 10196 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 5:21 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 5, 5:21 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
521 PM CDT FRI MAY 5 2006
.UPDATE...
UPDATED ZONE PACKAGE TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER
295 WHICH INCLUDES PECOS AND TERRELL COUNTIES. CAPE VALUES OF OVER
1000 J/KM AND LAPSE RATES OF 7.5 TO 8.5 DEG C/KM WILL BE CONDUCIVE
TO SEVERE THUNDERSTORM DEVELOPMENT OVER EASTERN PECOS AND TERRELL
COUNTIES THIS EVENING.
&&
.PREV DISCUSSION... (ISSUED 246 PM CDT FRI MAY 5 2006)
SHORT TERM...
LOW CLOUDS HAVE ERODED ACROSS THE PERMIAN BASIN WITH HEATING NOW
OCCURRING. 19Z SPC SURFACE ANALYSIS INDICATING CAPES FROM 2000-3500
J/KG FROM THE SOUTHEAST NEW MEXICO PLAINS SOUTHEAST TO THE
CENTRAL AND SOUTHEAST PERMIAN BASIN...WHERE THE MAIN CONVERGENCE
BOUNDARY IS LOCATED. THE LEADING EDGE OF LARGE SCALE ASCENT AHEAD OF
THE APPROACHING SOUTHERN STREAM TROUGH IS WELL DEPICTED BY WATER
VAPOR IMAGERY ACROSS EXTREME WEST TEXAS. TOWERING CUMULUS ARE NOW
BEGINNING TO BUBBLE ACROSS THE BOUNDARY AND EXPECTING THUNDERSTORMS
TO DEVELOP IN THE NEXT 1-2 HOURS AS THE TROUGH MOVES EAST AND
IMPINGES ON THE BOUNDARY. WIND FIELDS AND SHEAR WILL INCREASE THIS
AFTERNOON AND THIS EVENING WITH APPROACH OF UPPER SYSTEM AND
SHOULD COMBINE WITH STRONG INSTABILITY TO PRODUCE SEVERE THUNDERSTORMS.
PRONOUNCED VEERING OF WINDS AND STORMS CROSSING BOUNDARY ARGUE
FOR POSSIBLE TORNADIC SUPERCELLS. STORM COVERAGE SHOULD INCREASE
IN COVERAGE THIS EVENING AS MODERATE LOW LEVEL JET DEVELOPS ACROSS
THE EASTERN PERMIAN BASIN AND THE EXTREME WESTERN LOW ROLLING PLAINS.
WENT WITH LIKELY POPS TONIGHT IN THESE AREAS AND MENTIONED LOCALLY HEAVY
RAINFALL AS WELL. LOW CLOUDS SHOULD FORM AGAIN LATER TONIGHT ACROSS
MUCH OF THE PLAINS IN UPSLOPE FLOW REGIME.
LONG TERM...
ACTIVE WEATHER PATTERN LOOKS TO BE OVER WITH LONG TERM FAIRLY QUIET
AS HIGH PRESSURE BUILDS IN. ON SATURDAY A BROAD UPPER RIDGE WILL
EXTEND ALONG THE SOUTHERN TIER OF STATES WITH A WEAK TROUGH
DEVELOPING OVER THE PLAINS. THE FRONT THAT HAS BEEN A FOCUS FOR
STORMS THE PAST FEW DAYS SHOULD PUSH SOUTH ON SATURDAY TO NEAR THE
MOUNTAINS. AS FAR AS STORMS NOT MUCH EXPECTED SATURDAY WITH ONLY A
FEW POSSIBLE ACROSS THE NORTHERN CWA. ANYTHING THAT DEVELOPS SHOULD
BE ON THE WEAK SIDE.
ON SUNDAY HIGH PRESSURE STRENGTHENS OVER THE WEST COAST AND BUILDS
MORE INTO THE AREA LATE IN THE DAY. INDICATIONS ARE A FEW SMALL
SHORTWAVES MAY MOVE DOWN ACROSS THE AREA IN NORTHWEST FLOW. ADDED
ISOLATED POPS OVER SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN
SUNDAY EVENING AS ETA DEVELOPS A MCS THAT TRACKS SOUTHEASTWARD
ACROSS THE AREA. LATER SHIFTS MAY NEED TO INCREASE POPS IF EVENT
LOOKS MORE FAVORABLE.
AFTER A COUPLE DAYS OF NEAR NORMAL HIGHS TEMPS WILL CLIMB BACK INTO
THE 90S BY MONDAY. EARLY PART OF WEEK LOOKS WARM WITH ABOVE NORMAL
TEMPERATURES... A COLD FRONT EXPECTED LATE IN THE WEEK SHOULD KNOCK
TEMPS BACK INTO THE 80S. AS FAR AS PRECIPITATION NO DAY LOOKING
BETTER THAN THE OTHER AND GUIDANCE GIVES LOW POPS FOR SEVERAL DAYS.
FOR NOW WILL REST OF FORECAST DRY... BUT COULD SEE A FEW STORMS ALONG
THE FRONT MID WEEK.
FIRE WEATHER...
WILL EVALUATE LATEST DATA AND TRENDS AND DECIDE WHETHER TO CONTINUE
OR CANCEL RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS IN THE NEXT
HOUR.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 10 PM CDT FRIDAY FOR THE FOLLOWING ZONE...
GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING UNTIL 10 PM CDT FRIDAY FOR THE FOLLOWING ZONE...
GUADALUPE MOUNTAINS.
&&
99/99Hazardous weather outlook, May 5, 2:57 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 257 PM CDT FRI MAY 5 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 257 PM CDT FRI MAY 5 2006 /157 PM MDT FRI MAY 5 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE PERMIAN BASIN...THE WESTERN LOW PLAINS AND THE LOWER TRANS PECOS REGION. SOME OF THESE STORMS WILL LIKELY BECOME SEVERE...WITH VERY LARGE HAIL UP TO THE SIZE OF SOFTBALLS AND DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE PERMIAN BASIN...AND THE WESTERN LOW ROLLING PLAINS. VERY HEAVY RAINFALL WILL ALSO ACCOMPANY ANY THUNDERSTORM THAT DEVELOPS...WITH LOCALIZED FLOODING POSSIBLE. RESIDENTS ACROSS THE PERMIAN BASIN SHOULD BE ALERT TO THE LATEST STATEMENTS AND WARNINGS THAT ARE ISSUED BY THE NATIONAL WEATHER SERVICE THIS EVENING. IF THREATENING WEATHER IS ENCOUNTERED...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. ANY STORM THAT DEVELOPS WILL RAPIDLY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE FOR SOUTHEAST NEW MEXICO AND FOR WEST TEXAS NORTH OF THE PECOS RIVER. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 5, 5:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
525 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL HOBBS 32.73N 103.16W
05/05/2006 E0.50 INCH LEA NM CO-OP OBSERVER
MARBLE SIZED HAIL REPORTED IN HOBBS
0505 PM HAIL HUMBLE CITY 32.79N 103.22W
05/05/2006 E0.25 INCH LEA NM FIRE DEPT/RESCUE
PEA SIZED HAIL AND HEAVY RAIN REPORTED IN HUMBLE CITY
0523 PM FUNNEL CLOUD 5 NE HOBBS 32.79N 103.10W
05/05/2006 LEA NM PUBLIC
FUNNEL CLOUD REPORTED NORTHEAST OF HOBBS.
&&
MUELLERSpecial weather statement, May 5, 5:50 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 550 PM CDT FRI MAY 5 2006 TXZ075-052345- PECOS- 550 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED ALONG U.S. HIGHWAY 285...ABOUT 20 MILES SOUTHEAST OF FORT STOCKTON AT 547 PM CDT...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 50 MPH. SEEK SAFE SHELTER IF THIS THUNDERSTORM APPROACHES YOUR LOCATION. MONITOR NOAA WEATHER RADIO WEATHER OR OTHER MEDIA SOURCES FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWEST TEXAS.
Local storm report, May 5, 6:09 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
609 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL HIGGINBOTHAM 32.90N 102.99W
05/05/2006 E0.88 INCH GAINES TX CO-OP OBSERVER
NICKEL SIZED HAIL REPORTED IN NW GAINES COUNTY AROUND
HIGGINBOTHAM
0600 PM HAIL SNYDER 32.71N 100.92W
05/05/2006 E1.75 INCH SCURRY TX PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL IN SNYDER
0603 PM HAIL 2 NW SEMINOLE 32.74N 102.68W
05/05/2006 E2.75 INCH GAINES TX TRAINED SPOTTER
TRAINED SPOTTERS REPORTED BASEBALL SIZED HAIL BREAKING
CAR WINDOWS 2 MILES NW OF SEMINOLE ON TEXAS 214
&&
MUELLERLocal storm report, May 5, 6:17 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
617 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL SEMINOLE 32.72N 102.65W
05/05/2006 E2.00 INCH GAINES TX NWS EMPLOYEE
2 INCH HAIL REPORTED BY NWS EMPLOYEE IN SEMINOLE
0613 PM HAIL 15 S SEAGRAVES 32.72N 102.57W
05/05/2006 E1.00 INCH GAINES TX NWS EMPLOYEE
1 INCH HAIL 15 MILES S OF SEAGRAVES
0613 PM HAIL SEMINOLE 32.72N 102.65W
05/05/2006 E2.00 INCH GAINES TX LAW ENFORCEMENT
*** 1 INJ *** UNKNOWN NUMBER OF INJURIES RELATED TO HAIL
CONFIRMED BY GAINES COUNTY SO.
&&
MUELLERLocal storm report, May 5, 6:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
641 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL SEMINOLE 32.72N 102.65W
05/05/2006 E2.00 INCH GAINES TX LAW ENFORCEMENT
SO REPORTED NO INJURIES RELATED TO HAIL. WINDSHIELD
BROKEN ON VEHICLE AND PARTY WAS NOT TRANSPORTED TO
HOSPITAL AS EARLIER THOUGHT.
&&
MUELLERLocal storm report, May 5, 6:44 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 E SEMINOLE 32.72N 102.62W
05/05/2006 E2.75 INCH GAINES TX NWS EMPLOYEE
TENNIS BALL TO BASEBALL SIZED HAIL ON US 62/180 2 EAST OF
SEMINOLE REPORTED BY NWS EMPLOYEE.
0625 PM HAIL 5 ENE CROSSROADS 33.54N 103.26W
05/05/2006 E0.75 INCH LEA NM PUBLIC
PENNY SIZED HAIL REPORTED AT NM STATE HIGHWAYS 308/125
0639 PM HAIL 3 E SEMINOLE 32.72N 102.60W
05/05/2006 E3.00 INCH GAINES TX NWS EMPLOYEE
NWS EMPLOYEE REPORTED 3 INCH HAIL 3 EAST OF SEMINOLE ON
US 82.
0640 PM HAIL 8 E SEMINOLE 32.72N 102.52W
05/05/2006 E4.00 INCH GAINES TX TRAINED SPOTTER
3 TO 4 INCH HAIL REPORTED BY SPOTTERS 8 MILES EAST OF
SEMINOLE ON US 180.
&&
MUELLERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 60 min |
| May 5, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 60 min |
| May 5, 7:40 PM CDT | Tornado Warning | MAF | Terrell | 65 min |
| May 5, 7:59 PM CDT | Tornado Warning | MAF | Dawson, Martin | 61 min |
| May 5, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 61 min |
| May 5, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 60 min |
| May 5, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 60 min |
| May 5, 10:31 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 59 min |
| May 5, 11:06 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 54 min |
| May 6, 3:37 AM CDT | Red Flag Warning | MAF | 17 hr | |
| May 6, 3:03 PM CDT | Fire Weather Watch | MAF | 14 hr |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.